MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/RT/73MM-STER; PLATE, FIXATION, BONE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/RT/73MM-STER; PLATE, FIXATION, BONE
Model Number 02.107.002S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Date of birth and patient weight not available for reporting.Date when loss of fixation occurred is unknown.Additional product code: hwc.Devices were not explanted.Devices are not available for return.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent original procedure for open reduction of internal fixation on (b)(6) 2017.Post operatively, a tip of bone / olecranon was separated from the plate.Revision procedure was performed on (b)(6) 2018.No hardware was removed.Surgeon repaired tip of olecranon which was separated from plate with suture.The plate and ten (10) screws were still implanted in patient and were intact.Reporter confirmed that there was no malfunction associated with plate and then (10) screws.There was no delay in procedure and was completed successfully without any complications.Patient outcome was good.Concomitant devices: screws (part# unknown, lot# unknown, qty 10).This is report 1 of 1 (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP PROXIMAL OLECRANON PL 2H/RT/73MM-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7240851
Report Number2939274-2018-50486
Device Sequence Number13712173
Product Code HRS
UDI-Device Identifier10886982029232
UDI-Public(01)10886982029232(17)EXPIRATIONUNKNOWN(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.107.002S
Device Catalogue Number02.107.002S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2018
Initial Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR